# SDR SWAA2019072935332

- Difficulty date: July 17, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT Z-CHANNEL CORRODED BETWEEN BS. 727 TO BS. 767, RBL 21.  R&R ZEE CHANNEL PER SRM AND DWG.
